Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 145, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 25, 2011, 12:26 AM CDT for Young County, Texas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2011, 12:26 AM CDT (05:26 UTC)
- Expired
- Apr 25, 2011, 1:15 AM CDT
- In force
- 49 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Young County, TX
The radar
The Dyess AFB radar (KDYX), 91 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 11:43 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1679 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1811 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 6.0
The text
As transmitted, in the capitals the NWS used until 2016.
645
WUUS54 KFWD 250526
SVRFWD
TXC503-250615-
/O.NEW.KFWD.SV.W.0145.110425T0526Z-110425T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1226 AM CDT MON APR 25 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
YOUNG COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 115 AM CDT
* AT 1226 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 21
MILES SOUTHWEST OF OLNEY...AND MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
OLNEY AROUND 1255 AM
GRAHAM AROUND 105 AM
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3339 9896 3340 9895 3340 9842 3296 9842
3297 9896
TIME...MOT...LOC 0526Z 257DEG 35KT 3317 9903
$$3 follow-up statements
311
WWUS54 KFWD 250539
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1239 AM CDT MON APR 25 2011
TXC503-250615-
/O.CON.KFWD.SV.W.0145.000000T0000Z-110425T0615Z/
YOUNG TX-
1239 AM CDT MON APR 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR YOUNG COUNTY...
AT 1240 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES WEST OF OLNEY TO 22 MILES
SOUTHWEST OF NEWCASTLE...MOVING EAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
OLNEY AROUND 1255 AM CDT...
NEWCASTLE AROUND 105 AM CDT...
GRAHAM AROUND 115 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3339 9896 3340 9895 3340 9842 3296 9842
3297 9896
TIME...MOT...LOC 0540Z 265DEG 29KT 3338 9887 3300 9904
$$909
WWUS54 KFWD 250551
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1251 AM CDT MON APR 25 2011
TXC503-250615-
/O.CON.KFWD.SV.W.0145.000000T0000Z-110425T0615Z/
YOUNG TX-
1251 AM CDT MON APR 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR YOUNG COUNTY...
AT 1251 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM OLNEY TO 18 MILES SOUTHWEST OF
NEWCASTLE...MOVING EAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
NEWCASTLE AROUND 105 AM CDT...
GRAHAM AROUND 115 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3331 9895 3336 9890 3340 9887 3340 9842
3296 9842 3297 9896
TIME...MOT...LOC 0551Z 265DEG 29KT 3339 9876 3301 9893
$$823
WWUS54 KFWD 250605
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
105 AM CDT MON APR 25 2011
TXC503-250615-
/O.CON.KFWD.SV.W.0145.000000T0000Z-110425T0615Z/
YOUNG TX-
105 AM CDT MON APR 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR YOUNG COUNTY...
AT 105 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES EAST OF OLNEY TO 13 MILES
SOUTHWEST OF NEWCASTLE...MOVING EAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
GRAHAM AROUND 115 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3298 9859 3297 9896 3320 9895 3332 9881
3340 9877 3340 9862 3340 9846
TIME...MOT...LOC 0605Z 265DEG 29KT 3340 9862 3302 9880
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 12:09 AM CDT, 17 minutes earlier.
Area forecast discussion, Apr 25, 12:09 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1209 AM CDT MON APR 25 2011 .UPDATE... WILL ISSUE A QUICK UPDATE FOR THE NEW SEVERE THUNDERSTORM WATCH VALID UNTIL 5 AM. EXPECT SCATTERED STRONG TO SEVERE STORMS TO CONTINUE OVERNIGHT AS ENERGY FROM AN APPROACHING SHORT WAVE INCREASES ACROSS THE REGION AND INTERACTS WITH A MOIST AND ALREADY UNSTABLE ATMOSPHERE. NO OTHER MAJOR CHANGES EXPECTED WITH THIS UPDATE. 79 && .AVIATION... MAIN AVIATION CONCERN WILL BE THE TIMING OF THUNDERSTORMS ACROSS THE METROPLEX TAF SITES. LINEAR EXTRAPOLATION BRINGS STORMS ACROSS THE METROPLEX TAF SITES BETWEEN 00 AND 01Z. SINCE THE LINE IS BOWING OUT...XPECT VERY STRONG WINDS WITH HAIL POSSIBLE. STORMS SHOULD DECREASE IN INTENSITY AND EVENTUALLY DISSIPATE BY 04Z. EXPECT MVFR CEILING TO RETURN MONDAY MORNING WITH MORE STORM CHANCES MONDAY AFTERNOON. A SOUTH WIND WILL PREVAIL AT SPEEDS BETWEEN 13 AND 17 KNOTS TONIGHT AND BETWEEN 17 AND 20 KNOTS MONDAY. 79 && .PREV DISCUSSION... /ISSUED 344 PM CDT SUN APR 24 2011/ A FRONTAL BOUNDARY REMAINS DRAPED ACROSS THE EXTREME NORTHWESTERN CORNER OF THE FORECAST AREA THIS AFTERNOON. THE FRONT EXTENDED FROM JUST SOUTH OF ABILENE...TO NORTH OF BRECKENRIDGE AND BOWIE AS OF 20Z. THUNDERSTORMS HAVE FIRED UP ALONG THIS BOUNDARY AND ADDITIONAL DEVELOPMENT IS LIKELY THROUGH THIS EVENING. THIS ACTIVITY WILL SPREAD ACROSS NORTH TEXAS THROUGH THIS EVENING. GIVEN THE STRONG CAPES...STEEP MID LEVEL LAPSE RATES...EXPECT SOME SEVERE THUNDERSTORMS THROUGH THIS EVENING WITH VERY LARGE HAIL AND DAMAGING WINDS. SHEAR SHOULD BE SUFFICIENT FOR SOME SUPERCELLS WITH THE POTENTIAL FOR A FEW TORNADOES. THERE WILL ALSO BE THE POTENTIAL FOR FLASH FLOODING WHERE WE SEE TRAINING. ALTHOUGH WE DID NOT ISSUE A FLASH FLOOD WATCH...HAVE MENTIONED THE POTENTIAL FOR FLASH FLOODING IN AREAS THAT SEE SOME THUNDERSTORM TRAINING THIS AFTERNOON AND TONIGHT. WE WILL SEE A CHANCE OF SHOWERS AND THUNDERSTORMS AGAIN BOTH MONDAY AND TUESDAY...AS A DRY LINE PUSHES EAST INTO NORTH TEXAS MONDAY...AND A COLD FRONT MOVES INTO NORTH TEXAS TUESDAY. THERE MAY BE SOME LOW RAIN CHANCES IN THE EXTREME NORTHEAST WEDNESDAY AS A SHORTWAVE MOVES ACROSS OKLAHOMA INTO ARKANSAS. FOR NOW HAVE JUST PLACED 10 PERCENT POPS. BY WEDNESDAY NIGHT...THE MAIN UPPER LEVEL TROUGH WILL MOVE EAST...AND WE WILL SEE DRY WEATHER FOR WEDNESDAY NIGHT THROUGH FRIDAY. ANOTHER UPPER TROUGH WILL MOVE FROM THE PACIFIC NORTHWEST ACROSS THE NORTHERN PLAINS NEXT WEEKEND. THIS WILL BRING A FRONT THROUGH BUT RAIN CHANCES LOOK LOW AND HAVE OPTED NOT TO MENTION RAIN CHANCES AT THIS TIME. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 64 84 62 76 54 / 20 20 30 10 5 WACO, TX 66 89 64 84 50 / 20 20 20 5 5 PARIS, TX 62 79 61 68 48 / 40 30 50 10 5 DENTON, TX 58 81 56 76 49 / 20 20 30 10 5 MCKINNEY, TX 62 79 59 74 48 / 30 20 40 10 5 DALLAS, TX 65 83 62 75 54 / 20 20 30 10 5 TERRELL, TX 66 82 62 75 49 / 30 30 40 10 5 CORSICANA, TX 67 86 64 80 52 / 30 30 30 10 5 TEMPLE, TX 67 91 62 83 50 / 20 20 20 5 5 MINERAL WELLS, TX 58 85 53 76 48 / 10 10 20 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM 11 AM CDT THIS MORNING THROUGH THIS EVENING FOR TXZ100-101-115-116-129-130-141>143. && 79/79
Hazardous weather outlook, Apr 24, 7:53 PM CDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 753 PM CDT SUN APR 24 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-260100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 753 PM CDT SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS...BUT AREAS NORTH OF A COMANCHE...CLEBURNE...TO CANTON LINE WILL SEE THE BEST CHANCES. FREQUENT LIGHTNING...LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL ALL BE POSSIBLE WITH THE THUNDERSTORMS. AREAS THAT SAW SOAKING RAINS YESTERDAY MAY EXPERIENCE WATER ISSUES RANGING FROM NUISANCE PONDING TO FLASH FLOODING IF SUSTAINED HEAVY RAIN OCCURS AGAIN TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORM CHANCES CONTINUE MONDAY AND TUESDAY...MAINLY EAST OF INTERSTATE 35. SEVERE WEATHER WILL ONCE AGAIN BE POSSIBLE... ESPECIALLY BETWEEN THE HOURS OF 3 PM AND MIDNIGHT EACH DAY. THE DRY LINE MAY REACH THE I-35 CORRIDOR MONDAY AND TUESDAY... RESULTING IN STRONG WEST WINDS AND RELATIVE HUMIDITY VALUES AS LOW AS 20 PERCENT ACROSS WESTERN PORTIONS OF NORTH TEXAS. THIS WILL POSSIBLY CREATE CRITICAL FIRE WEATHER CONDITIONS FOR THIS REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH THE EVENING NORTH OF A COMANCE...CLEBURNE TO CANTON LINE.
In the hours before
Local storm report, Apr 24, 11:51 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1151 PM CDT SUN APR 24 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL WEATHERFORD 32.77N 97.80W
04/24/2011 E1.25 INCH PARKER TX PUBLIC
HALF DOLLAR SIZE HAIL WAS REPORTED AT I-20 AND LAKE
SHORE DRIVE IN WEATHERFORDLocal storm report, Apr 25, 12:00 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1200 AM CDT MON APR 25 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 PM HAIL 5 S SANCTUARY 32.84N 97.58W
04/24/2011 E1.00 INCH PARKER TX CO-OP OBSERVER
IN THE REMUDA COMMUNITY IN EASTERN PARKER COUNTYLocal storm report, Apr 25, 12:03 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1203 AM CDT MON APR 25 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM HAIL WHITE SETTLEMENT 32.77N 97.45W
04/25/2011 E0.88 INCH TARRANT TX AMATEUR RADIO
IN WHITE SETTLEMENT JUST WEST OF LOOP 820Local storm report, Apr 25, 12:05 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1205 AM CDT MON APR 25 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 AM HAIL LAKE WORTH 32.80N 97.40W
04/25/2011 E1.00 INCH TARRANT TX AMATEUR RADIO
QUARTER SIZE HAIL AT LAKE WORTHSpecial weather statement, Apr 25, 12:18 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1218 AM CDT MON APR 25 2011
TXZ100-250545-
YOUNG TX-
1218 AM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
YOUNG COUNTY
A SEVERE THUNDERSTORM OVER THROCKMORTON COUNTY IS APPROACHING YOUNG
COUNTY FROM THE WEST.
IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3323 9896 3340 9894 3340 9842 3296 9842
3296 9896
TIME...MOT...LOC 0517Z 248DEG 30KT 3317 9914Local storm report, Apr 25, 12:19 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1219 AM CDT MON APR 25 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM TSTM WND DMG COOPER 33.37N 95.68W
04/24/2011 DELTA TX LAW ENFORCEMENT
IN COOPER, TREES DOWN AT WEST TERRELL AND 4TH STREET.
POWER LINES ALSO DOWN IN COOPER.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:10 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton, Grayson, Tarrant | 50 min |
| Apr 24, 7:16 PM CDT | Special Weather Statement | FWD | Dallas | 29 min |
| Apr 24, 7:21 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 39 min |
| Apr 24, 7:30 PM CDT | Special Weather Statement | FWD | Dallas | 30 min |
| Apr 24, 7:43 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Hood, Palo Pinto, Parker | 62 min |
| Apr 24, 7:48 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Grayson, Hunt | 42 min |
| Apr 24, 8:25 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Delta, Fannin, Hunt, Lamar | 50 min |
| Apr 24, 8:43 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Johnson, Parker, Tarrant | 62 min |
| Apr 24, 8:44 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 46 min |
| Apr 24, 8:49 PM CDT | Special Weather Statement | FWD | Lamar | 26 min |
| Apr 24, 9:16 PM CDT | Special Weather Statement | FWD | Lamar | 29 min |
| Apr 24, 9:22 PM CDT | Tornado Warning | FWD | Comanche, Eastland | 38 min |
| Apr 24, 9:34 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 56 min |
| Apr 24, 9:36 PM CDT | Areal Flood Advisory | FWD | Lamar | 3 hr |
| Apr 24, 9:41 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Parker | 34 min |
| Apr 24, 9:57 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 48 min |
| Apr 24, 10:15 PM CDT | Special Weather Statement | FWD | Jack, Palo Pinto | 30 min |
| Apr 24, 10:22 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 38 min |
| Apr 24, 10:25 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 50 min |
| Apr 24, 10:27 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall | 48 min |
| Apr 24, 10:31 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 59 min |
| Apr 24, 10:37 PM CDT | Special Weather Statement | FWD | Jack | 23 min |
| Apr 24, 10:57 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 63 min |
| Apr 24, 11:11 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 64 min |
| Apr 24, 11:14 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 61 min |
| Apr 24, 11:28 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 47 min |
| Apr 25, 12:09 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath, Hamilton | 51 min |
| Apr 25, 12:18 AM CDT | Special Weather Statement | FWD | Young | 27 min |
| Apr 25, 12:58 AM CDT | Severe Thunderstorm Warning | FWD | Hamilton | 47 min |
| Apr 25, 1:13 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Stephens, Young | 62 min |
| Apr 25, 1:56 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 64 min |
| Apr 25, 2:00 AM CDT | Special Weather Statement | FWD | Comanche | 30 min |
| Apr 25, 2:07 AM CDT | Special Weather Statement | FWD | Parker | 23 min |
| Apr 25, 2:23 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 37 min |
| Apr 25, 2:29 AM CDT | Special Weather Statement | FWD | Comanche | 31 min |
| Apr 25, 2:40 AM CDT | Special Weather Statement | FWD | Cooke | 35 min |
| Apr 25, 2:56 AM CDT | Severe Thunderstorm Warning | FWD | Wise | 49 min |
| Apr 25, 3:02 AM CDT | Special Weather Statement | FWD | Tarrant | 28 min |
| Apr 25, 3:12 AM CDT | Special Weather Statement | FWD | Hood | 33 min |
| Apr 25, 3:17 AM CDT | Special Weather Statement | FWD | Grayson | 28 min |
| Apr 25, 3:21 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 54 min |
| Apr 25, 4:14 AM CDT | Special Weather Statement | FWD | Lamar | 31 min |
| Apr 25, 4:16 AM CDT | Special Weather Statement | FWD | Tarrant | 29 min |
| Apr 25, 4:20 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 55 min |
| Apr 25, 4:39 AM CDT | Special Weather Statement | FWD | Johnson | 36 min |
| Apr 25, 4:40 AM CDT | Severe Thunderstorm Warning | FWD | Dallas | 40 min |
| Apr 25, 5:02 AM CDT | Special Weather Statement | FWD | Ellis | 28 min |
| Apr 25, 5:32 AM CDT | Special Weather Statement | FWD | Kaufman | 28 min |
| Apr 25, 6:08 AM CDT | Special Weather Statement | FWD | Rains | 37 min |
| Apr 25, 10:32 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Kaufman, Rockwall | 58 min |
| Apr 25, 10:54 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Lamar | 66 min |
| Apr 25, 11:00 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 60 min |
| Apr 25, 11:13 AM CDT | Special Weather Statement | FWD | Ellis | 32 min |
| Apr 25, 11:42 AM CDT | Special Weather Statement | FWD | Tarrant | 33 min |
| Apr 25, 12:06 PM CDT | Special Weather Statement | FWD | Rockwall | 24 min |
| Apr 25, 12:23 PM CDT | Special Weather Statement | FWD | Delta, Hopkins, Hunt, Lamar | 37 min |
| Apr 25, 12:28 PM CDT | Special Weather Statement | FWD | Rains | 32 min |
| Apr 25, 12:56 PM CDT | Special Weather Statement | FWD | Montague | 34 min |
| Apr 25, 12:58 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Hunt, Rains | 62 min |
| Apr 25, 1:12 PM CDT | Flash Flood Warning | FWD | Delta, Lamar | 2 hr |
| Apr 25, 1:13 PM CDT | Special Weather Statement | FWD | Erath | 32 min |
| Apr 25, 1:19 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 56 min |
| Apr 25, 1:25 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 65 min |
| Apr 25, 1:32 PM CDT | Special Weather Statement | FWD | Lamar | 28 min |
| Apr 25, 1:43 PM CDT | Special Weather Statement | FWD | Freestone | 32 min |
| Apr 25, 1:47 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 58 min |
| Apr 25, 1:48 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 57 min |
| Apr 25, 1:49 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 56 min |
| Apr 25, 1:53 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Henderson, Navarro | 67 min |
| Apr 25, 1:56 PM CDT | Tornado Warning | FWD | Erath, Hood, Somervell | 49 min |
| Apr 25, 2:06 PM CDT | Special Weather Statement | FWD | Freestone | 24 min |
| Apr 25, 2:14 PM CDT | Special Weather Statement | FWD | Van Zandt | 31 min |
| Apr 25, 2:18 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 42 min |
| Apr 25, 2:28 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 62 min |
| Apr 25, 2:31 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 59 min |
| Apr 25, 2:38 PM CDT | Tornado Warning | FWD | Bosque, Hill, Hood, Johnson, Somervell | 52 min |
| Apr 25, 2:57 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson | 33 min |
| Apr 25, 3:00 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 45 min |
| Apr 25, 3:20 PM CDT | Tornado Warning | FWD | Anderson | 40 min |
| Apr 25, 3:27 PM CDT | Tornado Warning | FWD | Bosque, Hill, Johnson, Somervell | 48 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.